Covering Pairs in Directed Acyclic Graphs. Beerenwinkel, N., Beretta 0001, S., Bonizzoni, P., Dondi, R., & Pirola, Y. Comput. J. (CJ), 58(7):1673-1686, 2015.
Covering Pairs in Directed Acyclic Graphs [link]Paper  bibtex   
@article{ dblp1739301,
  title = {Covering Pairs in Directed Acyclic Graphs},
  author = {Niko Beerenwinkel and Stefano Beretta 0001 and Paola Bonizzoni and Riccardo Dondi and Yuri Pirola},
  author_short = {Beerenwinkel, N. and Beretta 0001, S. and Bonizzoni, P. and Dondi, R. and Pirola, Y.},
  bibtype = {article},
  type = {article},
  year = {2015},
  key = {dblp1739301},
  id = {dblp1739301},
  biburl = {http://www.dblp.org/rec/bibtex/journals/cj/BeerenwinkelBBD15},
  url = {http://dx.doi.org/10.1093/comjnl/bxu116},
  journal = {Comput. J. (CJ)},
  pages = {1673-1686},
  number = {7},
  volume = {58},
  text = {Comput. J. (CJ) 58(7):1673-1686 (2015)}
}

Downloads: 0